# SDR SIMA960571

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587MA
- Make and model: Saab 340B
- Aircraft serial: 340B166
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Console
- Part number: 7227200641
- Condition: Corrosion
- Location: Lt/Rt
- Part time: 14,823 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - DURING THE EM-3 INSPECTION VISIT, BOTH THE LT AND RT RUDDER CONSOLE, PN 7227200-641, HAD EVIDENCE OF CORROSION ON 4 OF THE 6 ATTACH POINTS (BOLT HOLES) TO FLOOR STRUCTURE.  BOTH CONSOLES REMOVED, FLOOR AREA INSPECTED, AND RUDDER CONSOLES REPLACED IAW AMM 27-21-05.  PART TOTAL CYCLES, 14,159.  (X)
